# SDR DALA2018042502804

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, PUNCTURES AND WEAR FOUND ON THE FIXED LEADING EDGE SKIN BETWEEN XFS 60 - 70, RT WING.   REPAIRED IAW ERA 567673-14, REV B, AND ETI -88-18-031, REV 6.
